Volume 12, Number 2 (2016)
12 articles
-
On Existence of Solutions to the Caputo Type Fractional Order Three-Point Boundary Value Problems
-
Properties of Weighted Composition Operators on Some Weighted Holomorphic Function Classes in the Unit Ball
-
Mixed Problem with an Integral Two-Space-Variables condition for a Third Order Parabolic Equation
-
An Implicit Algorithm for a Family of Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces
-
C-Class Functions on Shorter Proofs of Some Even-Tupled Coincidence Theorems in Ordered Metric Spaces
-
On Ostrowski Type Inequalities for Functions of Two Variables with Bounded Variation
-
Application of Hypergeometric Distribution Series on Certain Subclass of Analytic Functions
-
Intuitionistic Fuzzy Topological Polygroups
-
On Chebyshev Functional and Ostrowski-Grus Type Inequalities for Two Coordinates
-
Fejer Type Inequalities for Harmonically (s,m)-Convex Functions
-
An Approach to the Concept of Soft Vieotoris Topology
-
On Comparison Theorems for Conformable Fractional Differential Equations